Bonetti Elena

Tenured Associate Professor
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16089
University email address
Web site
Research

Publications

Publications
  • Bounded solutions and their asymptotics for a doubly nonlinear Cahn–Hilliard system / E. Bonetti, P. Colli, L. Scarpa, G. Tomassetti. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 59:2(2020 Mar 12).
  • Dynamics of Two Linearly Elastic Bodies Connected by a Heavy Thin Soft Viscoelastic Layer / E. Bonetti, G. Bonfanti, C. Licht, R. Rossi. - In: JOURNAL OF ELASTICITY. - ISSN 0374-3535. - 141:1(2020), pp. 75-107.
  • A phase-field-based graded-material topology optimization with stress constraint / F. Auricchio, E. Bonetti, M. Carraturo, D. Homberg, A. Reali, E. Rocca. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - 30:8(2020), pp. 1461-1483.
  • Derivation of imperfect interface models coupling damage and temperature / E. Bonetti, G. Bonfanti, F. Lebon. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 77:11(2019 Jun 01), pp. 2906-2916.
  • A nonlinear model for marble sulphation including surface rugosity: Theoretical and numerical results / E. Bonetti, C. Cavaterra, F. Freddi, M. Grasselli, R. Natalini. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 18:2(2019 Mar), pp. 977-998.